# SDR DALA2016081105977

- Difficulty date: August 6, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 88,202 hours, 36,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CHARGER M9008 IS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  SYSTEM OPS NORMAL.
